Advertisement

On a nonlinear evasion problem described by a system of integro-differential equations

  • M. Medveď
Differential Games
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 22)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. A. Barbašin, Introduction to Stability Theory, Moscow 1974 (Russian).Google Scholar
  2. [2]
    A. N. Filatov and L. V. Šarova, Integral Inequalities and the Theory of Nonlinear Oscillations, Moscow 1976 (Russian).Google Scholar
  3. [3]
    R. V. Gamkrelidze and G. L. Kcharatishvili, A Differential Game of Evasion with Nonlinear Control, SIAM J. Control 12 (1974), 332–349.Google Scholar
  4. [4]
    M. Imanaljev, Oscillations and the Stability of Solutions of Perturbed Systems of Integro-Differential Equations, Frunze 1974, (Russian)Google Scholar
  5. [5]
    B. Kaśkosz, On a Nonlinear Evasion Problem, SIAM J. Control 15 (1977), 661–673.Google Scholar
  6. [6]
    B. Kaśkosz, A Sufficient Condition for Evasion in a Nonlinear Game I, Control and Cybernetics 7, 1 (1978), 1–15.Google Scholar
  7. [7]
    B. Kaśkosz, A Sufficient Condition for Evasion in a Nonlinear Game II, Control and Cybernetics, 7, 4 (1978), 39–50.Google Scholar
  8. [8]
    M. Medveď, Generalizations of Bihari Lemma and Their Applications, Matem. časop. 20, 3 (1970), 225–232.Google Scholar
  9. [9]
    J. A. Mitropolskij and A. N. Filatov, The Everaging of Integro-Differential Equations, Ukraj. Mat. J. 24, 1 (1972), 30–48 (Russian).Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • M. Medveď
    • 1
  1. 1.Mathematical Institute of the SlovakAcademy of SciencesBratislavaCzechoslovakia

Personalised recommendations